Druet, Olivier, Hebey, Emmanuel, and Robert, Frédéric. "A -theory for the blow-up of second order elliptic equations of critical Sobolev growth.." Electronic Research Announcements of the American Mathematical Society [electronic only] 9 (2003): 19-25. <http://eudml.org/doc/229802>.
@article{Druet2003,
author = {Druet, Olivier, Hebey, Emmanuel, Robert, Frédéric},
journal = {Electronic Research Announcements of the American Mathematical Society [electronic only]},
keywords = {critical elliptic equations; blow-up behaviour; bubbles},
language = {eng},
pages = {19-25},
publisher = {American Mathematical Society, Providence},
title = {A -theory for the blow-up of second order elliptic equations of critical Sobolev growth.},
url = {http://eudml.org/doc/229802},
volume = {9},
year = {2003},
}
TY - JOUR
AU - Druet, Olivier
AU - Hebey, Emmanuel
AU - Robert, Frédéric
TI - A -theory for the blow-up of second order elliptic equations of critical Sobolev growth.
JO - Electronic Research Announcements of the American Mathematical Society [electronic only]
PY - 2003
PB - American Mathematical Society, Providence
VL - 9
SP - 19
EP - 25
LA - eng
KW - critical elliptic equations; blow-up behaviour; bubbles
UR - http://eudml.org/doc/229802
ER -